1. Welcome to the All Things Male Forum. Please sign up and join the conversation. It's free!

Post-Finasteride Syndrome & Accutane Sufferers

This forum is for those with Post-Finasteride Syndrome or are suffering from Accutane usage.

Sort By:
Title
Replies Views
Last Message ↓
  1. Took_accutane
    Replies:
    761
    Views:
    148,438
  2. Dr. John Crisler
    Replies:
    1,095
    Views:
    217,394
  3. Dr. John Crisler
    Replies:
    15
    Views:
    4,528
  4. Took_accutane
    Replies:
    14
    Views:
    9,460
  5. skorpio88
    Replies:
    3
    Views:
    967
  6. Konflict
    Replies:
    7
    Views:
    1,404
  7. daveydc82
    Replies:
    1
    Views:
    1,387
  8. bb121
    Replies:
    1
    Views:
    735
  9. je2907
    Replies:
    8
    Views:
    1,012
  10. je2907
    Replies:
    0
    Views:
    554
  11. Tom999
    Replies:
    1
    Views:
    864
  12. Bman5
    Replies:
    5
    Views:
    3,020
  13. DaveK22
    Replies:
    8
    Views:
    11,020
  14. sexypizza
    Replies:
    0
    Views:
    759
  15. Matty
    Replies:
    8
    Views:
    2,276
  16. Weltschmerz47
    Replies:
    1
    Views:
    752
  17. skorpio88
    Replies:
    14
    Views:
    4,438
  18. John86
    Replies:
    8
    Views:
    2,403
  19. Adrenalhelp
    Replies:
    15
    Views:
    2,828
  20. Took_accutane
    Replies:
    0
    Views:
    746
  21. Iain
    Replies:
    0
    Views:
    688
  22. Code_of_Error
    Replies:
    0
    Views:
    1,907
  23. Art
    Replies:
    1
    Views:
    1,276

Thread Display Options

Loading...
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.